# SDR UIEA2011073100400

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,499 hours, 21,329 cycles
- Engine: Ge CF650E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: AC9227F1640
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENG ROLLED BACK TO IDLE.  NO RESPONSE TO THROTTLE MOVEMENTS.  APPROX 5 SEC LATER OIL PRESS DROPPED TO ZERO QTY OK.  TROUBLESHOT IAW MM FIM 71-00-42 CHECKED CDP TUBES, POWER LEVER CABLE, CHIP DETECTORS, FUEL FILTER- N.T.F PERFORMED VSV-VBV RIG CHECKED IAW 75-31-03, RT MAIN FUEL FILTER IAW 75-11-02, ENGINE IDLE RUN IAW 71-00-00 TEST NR3 CHECKED GOOD.
